RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1894, Volume 1, Issue 4, Pages 321–342 (Mi izv4164)  

Sur les dérivées d'ordre supérieur

N. Sonin


Full text: PDF file (2711 kB)

Bibliographic databases:

Citation: N. Sonin, “Sur les dérivées d'ordre supérieur”, Bulletin de l'Académie Impériale des Sciences, 1:4 (1894), 321–342

Citation in format AMSBIB
\Bibitem{Son94}
\by N.~Sonin
\paper Sur les d\'eriv\'ees d'ordre sup\'erieur
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1894
\vol 1
\issue 4
\pages 321--342
\mathnet{http://mi.mathnet.ru/izv4164}
\zmath{https://zbmath.org/?q=an:25.0456.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv4164
  • http://mi.mathnet.ru/eng/izv/v1/i4/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:210
    Full text:128

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019